# SDR AMTA200300955

- Difficulty date: July 19, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N306TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Engine: Ge CFM56*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA012543
- Condition: Inoperative
- Location: Lt Engine
- Part time: 5,766 hours, 2,882 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE LT ENG FAIL ILLUMINATED FOLLOWED BY SOURCE OFF, LEFT ENGINE RE-LIT.  MOVING THRUST LEVER TO IDLE RESULTED IN LEFT ENGINE FAIL AGAIN.  MOVING THRUST LEVER FORWARD MADE ENGINE LIGHT OFF AGAIN.  REMOVED AND REPLACED FUEL PUMP IAW MM.  PACKAGE REMOVE AND REPLACE PERFORMED ENGINE RUN IAW 71-00-00-800-801-F00.  OPS CHECK GOOD, NO LEAKS NOTED.
